# SDR AALA2000826

- Difficulty date: May 10, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR CUTOUT LOWER JAMB FRAME CORRODED, BULDGED CORROSION EMITTING FROM UNDER FLANGE AND FASTENER HEAD MISSING JUST FORWARD OF AFT DOOR STOP PAN.  PERFORMED LOWER CARGO DOOR JAMB PAN SPLICE REPAIR PER M080 SRM 53-05 PART 1.  (M)
